Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1214142
Full text of review: PDF

Book Information

Author: N. V. Karasev and V. P. Maslov
Title: Nonlinear Poisson brackets, geometry and quantization
Additional book information Translations of Math. Monographs, vol. 119, Amer. Math. Soc., Providence, RI, 1993, xi + 366 pp., ISBN 0-8218-4596-9, $170.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: P. Libermann
Affiliation: University Paris VII
Journal: Bull. Amer. Math. Soc. 33 (1996), 101-105
DOI: http://dx.doi.org/10.1090/S0273-0979-96-00619-2
PII: S 0273-0979(96)00619-2
Review copyright: © Copyright 1996 American Mathematical Society